# SDR FDEA201103150990

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 654N02441037
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT THRESHOLD PLATE FOUND WITH CRACKS AND DENTS.  CRACKED FWD CARGO COMPT THRESHOLD PLATE R & R IAW SRM 51-40-02, REV 102. REPAIR IS CLASSIFIED AS MINOR.
